A pointwise regularity theory for the two-obstacle problem

G. Dal Maso Sissa, Triste, Italy U. Mosco Università di Roma “La Sapienza”, Rome, Italy M. A. Vivaldi Università dell'Aquila, L'Aquila, Italy

TBD mathscidoc:1701.331724

Acta Mathematica, 163, (1), 57-107, 1988.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 260 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{g.1988a,
  title={A pointwise regularity theory for the two-obstacle problem},
  author={G. Dal Maso, U. Mosco, and M. A. Vivaldi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203312783680433},
  booktitle={Acta Mathematica},
  volume={163},
  number={1},
  pages={57-107},
  year={1988},
}
G. Dal Maso, U. Mosco, and M. A. Vivaldi. A pointwise regularity theory for the two-obstacle problem. 1988. Vol. 163. In Acta Mathematica. pp.57-107. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203312783680433.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved